# SDR IPXA2015013085521

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: BTB, UPPER DECK ESCAPE SLIDE DOOR LT SIDE WOULD NOT ARM TO THE AUTOMATIC POSITION.   R&R LEFT UPPER DECK ESCAPE SLIDE DOOR IAW AMM 25-68-01-404-005.
